# SDR Q2SA758012

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECF650E2
- Condition: Failed
- Location: Nr 3
- Part time: 90,638 hours, 15,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT MAS6145, WHILE PREPARING FOR TAKEOFF, EXPERIENCED AN UNCONTAINED ENGINE FAILURE.
